# SDR DHL2001802017

- Difficulty date: December 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 11 MAIN DECK SMOKE DETECTOR WILL NOT TEST.  RELAMPED SMOKE DETECTOR, TEST OK IAW DC-8 MM 26-16-0.
